Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 12:53 AM CST for Laclede County, Texas County, Wright County, Missouri. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 12:53 AM CST (06:53 UTC)
- Expired
- Feb 29, 2012, 2:00 AM CST
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 1:45 AM CST | TSTM WND GST 70 | 1 S Houston, MO | HAM RADIO ESIMATED 60 TO 70 MPH WIND GUSTS AND NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
183
WUUS53 KSGF 290653
SVRSGF
MOC105-215-229-290800-
/O.NEW.KSGF.SV.W.0016.120229T0653Z-120229T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CST.
* AT 1251 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A SEVERE THUNDERSTORM 5 MILES NORTH OF LYNCHBURG...OR 20
MILES SOUTH OF WAYNESVILLE...MOVING EAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE BENDAVIS...BUCYRUS...COMPETITION...
EXTREME SOUTHWESTERN FORT LEONARD WOOD...FALCON...HAZELTON...
HOUSTON...HUGGINS...LICKING...LYNCHBURG...PLATO...PRESCOTT...
RAYMONDVILLE...ROBY AND SUCCESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3733 9181 3717 9214 3718 9228 3747 9227
3748 9251 3749 9253 3769 9236 3765 9226
3761 9225 3760 9175 3743 9176
TIME...MOT...LOC 0653Z 291DEG 41KT 3755 9228
WIND...HAIL 60MPH 1.00IN
$$
HATCH2 follow-up statements
864
WWUS53 KSGF 290714
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CST WED FEB 29 2012
MOC105-215-229-290800-
/O.CON.KSGF.SV.W.0016.000000T0000Z-120229T0800Z/
LACLEDE MO-TEXAS MO-WRIGHT MO-
114 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHEASTERN WRIGHT...NORTHERN TEXAS AND SOUTHEASTERN LACLEDE
COUNTIES...
AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR PLATO...OR 18 MILES NORTHWEST OF
HOUSTON...MOVING SOUTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE EXTREME SOUTHWESTERN FORT LEONARD WOOD...
HOUSTON...LICKING AND RAYMONDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3743 9176 3733 9181 3717 9214 3718 9228
3747 9227 3748 9241 3764 9226 3761 9224
3760 9175
TIME...MOT...LOC 0715Z 293DEG 48KT 3746 9210
WIND...HAIL 60MPH 1.00IN
$$
HATCH879
WWUS53 KSGF 290729
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST WED FEB 29 2012
MOC105-229-290739-
/O.CAN.KSGF.SV.W.0016.000000T0000Z-120229T0800Z/
LACLEDE MO-WRIGHT MO-
129 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND
SOUTHEASTERN LACLEDE COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3743 9176 3733 9181 3717 9214 3718 9225
3736 9225 3760 9194 3760 9175
TIME...MOT...LOC 0729Z 293DEG 42KT 3740 9194
$$
MOC215-290800-
/O.CON.KSGF.SV.W.0016.000000T0000Z-120229T0800Z/
TEXAS MO-
129 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHERN TEXAS COUNTY...
AT 128 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR PRESCOTT...OR 5 MILES NORTH OF
HOUSTON...MOVING SOUTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE BENDAVIS...BUCYRUS...HAZELTON...HOUSTON...
HUGGINS...LICKING...PRESCOTT...RAYMONDVILLE AND SUCCESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3743 9176 3733 9181 3717 9214 3718 9225
3736 9225 3760 9194 3760 9175
TIME...MOT...LOC 0729Z 293DEG 42KT 3740 9194
WIND...HAIL 60MPH 1.00IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:52 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 28, 8:52 PM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 852 PM CST TUE FEB 28 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 845 PM CST TUE FEB 28 2012/ A NEARLY SOLID LINE OF STRONG TO SEVERE CONVECTION HAD EVOLVED FROM CENTRAL KANSAS INTO NORTH CENTRAL OKLAHOMA AT MID EVENING WHERE A PACIFIC COLD FRONT HAD CAUGHT UP WITH THE DRY LINE. EXPECT THESE STORMS TO CONTINUE TO CONGEAL INTO A SQUALL LINE AND SURGE RAPIDLY EAST ACROSS EASTERN KANSAS THE NEXT FEW HOURS THEN ACROSS THE MISSOURI OZARKS OVERNIGHT. CONVECTIVE INHIBITION THAT IS IN PLACE WILL ERODE WITH TIME AS THE AIR MASS CONTINUES TO MOISTEN AND DESTABILIZE. THE STRENGTH OF LOW LEVEL SHEAR AND PROGGED LOW LEVEL CAPE WILL BE SUPPORTIVE OF A FEW MESO-VORTICIES AND BRIEF SPIN UP TORNADOES ALONG THE SQUALL LINE. HOWEVER DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY HAZARD. WILL HAVE TO ALSO MONITOR FOR A FEW DISCRETE SUPERCELLS AS WELL...BUT NOT EXPECTING THIS TO BE THE PRIMARY CONVECTIVE MODE. THESE STORMS WILL REACH EXTREME SOUTHEAST KANSAS AROUND OR A LITTLE AFTER 11 PM...AND ENTER FAR SOUTHWEST MISSOURI AROUND MIDNIGHT. THE POTENTIAL FOR SEVERE WEATHER SHOULD BE CLOSELY MONITORED BEING THAT THE STORMS WILL BE MOVING RAPIDLY AND OCCURRING DURING THE OVERNIGHT HOURS. FOSTER && .DISCUSSION... AN ACTIVE PERIOD OF CONVECTIVE WEATHER IS EXPECTED ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS THIS EVENING THROUGH THE OVERNIGHT HOURS. A WARM FRONT THAT IS CURRENTLY LIFTING ACROSS SOUTHERN MISSOURI AND EASTERN KANSAS IS SPARKING AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS SOUTHERN MISSOURI ALONG THE ADVANCING WARM FRONT. AS THIS FRONT PUSHES NORTHWARD DURING THE AFTERNOON AND EVENING HOURS...A WARM AND MOIST SURFACE AIR MASS WILL PUSH INTO THE AREA BEHIND THE WARM FRONT. A COLD FRONT WILL ADVANCE INTO THE AREA AFTER DARK...PROVIDING AMPLE LIFT FOR CONVECTION IN THE WARM...MOIST AIRMASS. THIS CONVECTION WILL ADVANCE FROM WEST TO EAST ACROSS THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS. MODEL SOLUTIONS SUGGEST A LIKELIHOOD OF MIXED LAYER CAPE VALUES RANGING FROM A FEW HUNDRED JOULES TO UPWARDS OF 1000 JOULES. MUCAPE VALUES ARE EXPECTED TO RANGE FROM 750 JOULES TO UPWARDS OF 1500 JOULES. COUPLING THIS POTENTIAL INSTABILITY WITH EFFECTIVE BULK SHEAR VALUES OF NEAR 40 KT EXPECTED ACROSS THE AREA...ORGANIZED SEVERE THUNDERSTORMS WILL BE A SIGNIFICANT CONCERN. THE PRIMARY STORM MODE IS EXPECTED TO BE LINEAR WITH STRONG DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. HOWEVER...STRONG LOW LEVEL INSTABILITY COUPLED WITH AVAILABLE WIND SHEAR WILL SUPPORT THE POTENTIAL FOR EMBEDDED MESOVORTICES AND A FEW RESULTANT TORNADOES. ANY STORMS THAT CAN FORM OUT AHEAD OF THE MAIN LINE MAY BE SUPERCELLS...AND MAY THEREFORE BE CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. IN SHORT...ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW TORNADOES. THE COLD FRONT WILL ADVANCE TO THE EAST QUICKLY...WITH SURFACE RIDING MOVING INTO THE AREA FOR WEDNESDAY. CLEARING SKIES WILL ALLOW AMPLE SUNSHINE...PUSHING AFTERNOON HIGH TEMPERATURES INTO THE 60S...WITH 70S EXPECTED BY THURSDAY. COUPLE THESE INCREASED TEMPERATURES WITH DRYING CONDITIONS AND GUSTY WINDS...FIRE WEATHER WILL BE A CONCERN ON WEDNESDAY AND THURSDAY. ANOTHER SURFACE LOW IS EXPECTED TO FORM TO THE WEST AND PUSH INTO THE AREA ON FRIDAY...BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. A COLD FRONT WILL PASS THROUGH THE AREA WITH THIS SYSTEM...COOLING AFTERNOON HIGH TEMPERATURES INTO THE 50S FOR THE WEEKEND AS HIGH PRESSURE TAKES CONTROL OF OF THE REGION. THERE MAY BE AN OUTSIDE CHANCE FOR SOME PRECIPITATION ON SUNDAY WITH A PASSING UPPER LEVEL SHORTWAVE...BUT OTHER THAN THAT THE HIGH PRESSURE REGIME IS EXPECTED TO PERSIST INTO EARLY NEXT WEEK. KARDELL && .AVIATION... FOR TEH 00Z TAFS...INCREASING LOW LEVEL MOISTURE HAS ALLOWED MVFR CEILINGS TO STREAM NORTH ACROSS THE OZARKS REGION EARLY THIS EVENING. THIS IS OCCURRING IN ADVANCE OF A STRONG STORM SYSTEM NOW OVER CENTRAL KANSAS. AS THIS SYSTEM AND ITS COLD FRONT MOVE THROUGH THE REGION...LIKELY AROUND AND AFTER 04Z...FLIGHT CONDITIONS WILL DETERIORATE AS THUNDERSTORMS TRAVERS THE AREA. WHERE STORMS AFFECT AREA TERMINALS...BRIEF PERIODS OF IFR CAN BE EXPECTED THOUGH TIMING...DURATION AND IMPACTS ARE CURRENTLY UNCERTAIN...OTHERWISE CONTINUED MVFR FLIGHT CONDITIONS WILL PREVAIL. THE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION FAIRLY QUICKLY WITH IMPROVING CONDITIONS AND CLEARING OCCURRING AFTER 09/10Z. LOW LEVEL WIND SHEAR IS A CONCERN WITH NEAR 50KTS OF SHEAR NOTED AT 2KFT. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 29, 12:39 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1239 AM CST WED FEB 29 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1239 AM CST WED FEB 29 2012 ...SEVERE THUNDERSTORMS WILL RACE THROUGH THE MISSOURI OZARKS THROUGH 5 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF GOLF BALLS AND SEVERAL REPORTS OF DAMAGING TORNADOES WILL MOVE EAST ACROSS THE MISSOURI OZARKS THROUGH 5 AM. ALL AREAS ALONG AND SOUTHEAST OF A LINE FROM THE LAKE OF THE OZARKS...TO SPRINGFIELD...TO PINEVILLE WILL BE PRONE TO OBSERVING SEVERE WEATHER AS THE LINE OF STORMS MOVES THROUGH THE REGION. THIS IS A DANGEROUS SITUATION WITH MULTIPLE REPORTS OF WIND DAMAGE RECEIVED ACROSS THE REGION. BEHIND THIS LINE OF THUNDERSTORMS...WEST WINDS WILL OCCASIONALLY GUST TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR AREAS ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS...TO SPRINGFIELD...TO PINEVILLE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Feb 29, 12:44 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL REPUBLIC 37.12N 93.48W
02/29/2012 E0.88 INCH GREENE MO PUBLIC
&&
MGRIFFINLocal storm report, Feb 29, 12:46 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TORNADO 2 SW BUFFALO 37.62N 93.12W
02/28/2012 DALLAS MO EMERGENCY MNGR
1 HOUSE DESTROYED ALONG WITH 3 TURKEY BARNS. DAMAGE ALONG
WILDLIFE RD.
&&
BOXELLLocal storm report, Feb 29, 12:49 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 SW BUFFALO 37.63N 93.11W
02/29/2012 DALLAS MO EMERGENCY MNGR
DEBRIS STRUCTURE DAMAGE TREES DOWN POWER LINES DOWN NEAR
HWY 32 AND HWY A SW OF LEBANON...ALSO TRACKER TRAILERS
BLOWN OFF I-44 FROM POSSIBLE TORNADO
&&
MGRIFFINLocal storm report, Feb 29, 12:50 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 SW LEBANON 37.67N 92.68W
02/29/2012 LACLEDE MO EMERGENCY MNGR
DEBRIS STRUCTURE DAMAGE TREES DOWN POWER LINES DOWN NEAR
HWY 32 AND HWY A SW OF LEBANON...ALSO TRACKER TRAILERS
BLOWN OFF I-44 FROM POSSIBLE TORNADO
&&
MGRIFFINLocal storm report, Feb 29, 12:52 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST NIXA 37.04N 93.29W
02/29/2012 E60 MPH CHRISTIAN MO PUBLIC
&&
MGRIFFINLocal storm report, Feb 29, 12:53 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST ROGERSVILLE 37.12N 93.06W
02/29/2012 E65 MPH WEBSTER MO PUBLIC
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:21 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 54 min |
| Feb 28, 10:48 PM CST | Tornado Warning | SGF | Barton | 27 min |
| Feb 28, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 31 min |
| Feb 28, 11:07 PM CST | Tornado Warning | SGF | Barton, Dade | 38 min |
| Feb 28, 11:18 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 27 min |
| Feb 28, 11:29 PM CST | Tornado Warning | SGF | Dade, Greene, Polk | 31 min |
| Feb 28, 11:33 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 28, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Polk, St. Clair | 46 min |
| Feb 28, 11:54 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 51 min |
| Feb 28, 11:58 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 32 min |
| Feb 29, 12:05 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 25 min |
| Feb 29, 12:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 56 min |
| Feb 29, 12:21 AM CST | Severe Thunderstorm Warning | SGF | Greene | 24 min |
| Feb 29, 12:31 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski | 44 min |
| Feb 29, 12:33 AM CST | Special Weather Statement | SGF | Camden, Maries, Miller | 27 min |
| Feb 29, 12:35 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Feb 29, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 47 min |
| Feb 29, 12:58 AM CST | Tornado Warning | SGF | Stone, Taney | 47 min |
| Feb 29, 1:02 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Feb 29, 1:06 AM CST | Tornado Warning | SGF | Dent, Phelps | 39 min |
| Feb 29, 1:25 AM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Feb 29, 1:33 AM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Feb 29, 1:36 AM CST | Tornado Warning | SGF | Ozark | 54 min |
| Feb 29, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Dent | 32 min |
| Feb 29, 1:51 AM CST | Tornado Warning | SGF | Douglas | 39 min |
| Feb 29, 2:06 AM CST | Tornado Warning | SGF | Howell | 39 min |
| Feb 29, 2:24 AM CST | Tornado Warning | SGF | Oregon, Shannon | 43 min |
| Feb 29, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 64 min |
| Feb 29, 3:21 AM CST | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Feb 29, 3:51 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Feb 29, 4:33 AM CST | Red Flag Warning | SGF | Barton, Jasper, Newton, Vernon | 13 hr |
| Feb 29, 3:43 PM CST | Fire Weather Watch | SGF | Barton, Jasper, McDonald, Newton, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.